# SDR COMA0760327

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 23,255 hours, 21,622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 6003304337
- Condition: Missing
- Location: Rt Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE DOOR OPEN WARNING MSG ILLUMINATED.  DURING GEAR EXTENSION, MSG PERSISTED AFTER CYCLING OF GEAR.  FOUND RIGHT NOSE DOOR PROX SENSOR TARGET MISSING, INSTALLED NEW TARGET.
